# SDR GTIA040620

- Difficulty date: June 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT INBOARD SEAT TRACKS STATION 200-798 GOUGED AND CORRODED.  FOUND STATION 200 TO 370 IS OUT OF LIMITS.  REMOVED SEAT TRACK.  LOCATED AND DRILL NEW RIGHT INBOARD SEAT TRACK.  LOCATED AND DRILLED THREE EACH SPLICES.  INSTALLED THEE SPLICE.  INSTALLED RIGHT INBOARD SEAT TRACK.  (M)
